Bulletin of the American Mathematical Society

Obstructed one dimensional local complete intersections

Gayn B. Winters

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 83, Number 3 (1977), 410-411.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183538810

Mathematical Reviews number (MathSciNet)
MR0429892

Zentralblatt MATH identifier
0348.14015

Subjects
Primary: 14H10: Families, moduli (algebraic)
Secondary: 14D15: Formal methods; deformations [See also 13D10, 14B07, 32Gxx]

Citation

Winters, Gayn B. Obstructed one dimensional local complete intersections. Bull. Amer. Math. Soc. 83 (1977), no. 3, 410--411. https://projecteuclid.org/euclid.bams/1183538810


Export citation

References

  • 1. K. Kodaira, On compact analytic surfaces. II, Ann. of Math. (2) 78 (1963), 1-40. MR 32 #1730.
  • 2. S. Lichtenbaum and M. Schlessinger, The cotangent complex of a morphism, Trans. Amer. Math. Soc. 128 (1967), 41-70. MR 35 #237.
  • 3. Y. Namikawa and K. Ueno, The complete classification of fibres in pencils of curves of genus two, Manuscripta Math. 9 (1973), 143-186. MR 51 #5595.
  • 4. A. P. Ogg, On pencils of curves of genus two, Topology 5 (1966), 355-362. MR 34 #1321.
  • 5. G. Winters, On the existence of certain families of curves, Amer. J. Math. 96 (1974), 215-228. MR 50 #9874.